# SDR RAIA201305040001

- Difficulty date: May 4, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 23,441 hours, 21,425 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE APU FAILED.  AIRCRAFT RETURNED TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE APU WIRING HARNESS.  AUP OPS CHECKED GOOD.
